MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a 25mm 11060a aortic valved conduit, in aortic position was explanted and replaced with another 25mm 11060a aortic valve after an implant duration of one (1) year, 3 months, and 14 days due to unknown reasons.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b4, g3, g6, h2, h6 (investigation findings, and investigation conclusions).A device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Furthermore, there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Engineering evaluation summary: an engineering evaluation is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.An ifu review is unable to be performed, as no details regarding failure mode of the device were provided.A capa/scar/pra is not required as there is no confirmed product, or labeling non-conformances and no other triggers are met.Based on the information available, a definitive root cause cannot be conclusively determined.All pertinent information available to edwards lifesciences has been submitted.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key18862462
Report Number2015691-2024-01902
Device Sequence Number8239413
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)230908
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model Number11060A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age67 YR
Patient SexMale